# SDR DALA2016111608842

- Difficulty date: January 28, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 65,118 hours, 46,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1231-1250
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN & DOUBLER CORRODED, BS 1231-1250, LONGERON 29R.  REPAIRED IAW ER/A 541601.
